# SDR COEA2018052517819

- Difficulty date: March 9, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371100207
- Condition: Corroded
- Location: Frames 17-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 179830 NR 200026 HEAVY CHECK COE/MAJOR REPAIR: STRINGER 1AR HAS LEVEL 2 CORROSION BETWEEN FRAMES 17-19. CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-824-A01.
